MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 801 to 820 of 1835

801
4-Ranks of class groups of quadratic extensions of certain quadratic function fields

Bae, Sung-Hanresearcher; Kang, PyungLyun, Communications of the Korean Mathematical Society, v.27, no.2, pp.223 - 231, 2012

802
Impulsivity and Substance Use in Young Adulthood

Shin, Sunny Hyucksun; Chung, Yeonseungresearcher; Jeon, Sae-Mi, AMERICAN JOURNAL ON ADDICTIONS, v.22, no.1, pp.39 - 45, 2013-01

803
Asymptotics and computation of the solution to the conductivity equation in the presence of adjacent inclusions with extreme conductivities

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, KiHyun, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.99, no.2, pp.234 - 249, 2013-02

804
Rate of Convergence Towards Semi-Relativistic Hartree Dynamics

Lee, JiOonresearcher, ANNALES HENRI POINCARE, v.14, no.2, pp.313 - 346, 2013-03

805
OPTIMIZATION ALGORITHM FOR RECONSTRUCTING INTERFACE CHANGES OF A CONDUCTIVITY INCLUSION FROM MODAL MEASUREMENTS

Ammari, H; Beretta, E; Francini, E; Kang, H; Lim, Mikyoungresearcher, MATHEMATICS OF COMPUTATION, v.79, pp.1757 - 1777, 2010-07

806
Simply connected surfaces of general type in positive characteristic via deformation theory

Lee, Yongnamresearcher; Nakayama, Noboru, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.106, pp.225 - 286, 2013-02

807
A FAMILY OF PSEUDO-ANOSOV BRAIDS WITH LARGE CONJUGACY INVARIANT SETS

An, Byung Hee; Ko, Ki-Hyoungresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.22, no.6, 2013-05

808
Embedability between right-angled Artin groups

Kim, Sang-hyunresearcher; Koberda, Thomas, GEOMETRY TOPOLOGY, v.17, no.1, pp.493 - 530, 2013

809
On the weight and nonlinearity of homogeneous rotation symmetric Boolean functions of degree 2

Kim, Hyeonjin; Park, Sung-Mo; Hahn, Sang-Geunresearcher, DISCRETE APPLIED MATHEMATICS, v.157, no.2, pp.428 - 432, 2009-01

810
Recovery of Missing Samples from Oversampled Bandpass Signals and Its Stability

Kang, Sinuk; Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E96A, no.6, pp.1412 - 1420, 2013-06

811
A shrinkage method for causal network detection of brain regions

Ahmad, Fayyaz; Lee, Nam-Gil; Kim, Eun-Woo; Kim, Sung-Horesearcher; Park, Hyun-Wookresearcher, INTERNATIONAL JOURNAL OF IMAGING SYSTEMS AND TECHNOLOGY, v.23, no.2, pp.140 - 146, 2013-06

812
Transform formulae for linear functionals of affine processes and their bridges on positive semidefinite matrices

Kang, Chul-Min; Kang, Wan-Moresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.123, no.6, pp.2419 - 2445, 2013-06

813
ENDPOINT BOUNDS FOR MULTILINEAR FRACTIONAL INTEGRALS

Kuk, Seung-Woo; Lee, Sung-Yunresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.5, pp.1145 - 1154, 2012

814
CONSISTENT SAMPLING WITH MULTI-, PRE- AND POST-FILTERINGS

Hirabayashi, Akira; Kwon, Kil-Hyunresearcher; Lee, Jae-Kyu, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.11, no.1, 2013-01

815
Compactly supported multiwindow dual Gabor frames of rational sampling density

Jang, Su-Mi; Jeong, Byeong-Seon; Kim, Hong-Ohresearcher, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.38, no.1, pp.159 - 186, 2013-01

816
Exponential polynomial reproducing property of non-stationary symmetric subdivision schemes and normalized exponential B-splines

Jeong, Byeong-Seon; Kim, Hong-Ohresearcher; Lee, Yeon-Ju; Yoon, Jung-Ho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.38, no.3, pp.647 - 666, 2013-04

817
A new family of mixed finite element spaces on a class of distorted hexahedra

Kim, JiHyun; Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, v.76, no.4, pp.571 - 592, 2012

818
non-existence of localized travelling waves with non-zero speed in single reaction-diffusion equations

Kim, Yong Jungresearcher; Ni, Wei-Ming; Taniguchi, Masaharu, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.33, no.8, pp.3707 - 3718, 2013-08

819
CoReHA 2.0: A Software Package for In Vivo MREIT Experiments

Jeon, Kiwan; Lee, Chang-Ockresearcher, COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE, 2013

820
On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

Discover

rss_1.0 rss_2.0 atom_1.0